Facultade de Fisioterapia

Publications




2012

  • Liang, H.-Y., de Uña-Álvarez, J. & Iglesias Pérez, M. D. (2012). Asymptotic properties of conditional distribution estimator with truncated, censored and dependent data. TEST, 21(4), 790-810. [More]
  • Flores, C., Rodríguez Girondo, M., Cadarso Suárez, C., Kneib, T., Gómez, G. & Casanova, L. (2012). Flexible Geoadditive Survival Analysis of Non-Hodgkin Lymphoma in Peru. SORT, 36, 221-230. [More]
  • Estévez-Fernández, A., Fiestras Janeiro, M. G., Mosquera Rodríguez, M. A. & Sánchez Rodríguez, M. E. (2012). A bankruptcy approach to the core cover. Mathematical Methods of Operations Research, 76(3), 343-359. [More]
  • Ordóñez, C., Sestelo, M., Roca Pardiñas, J. & Covián, E. (2012). Variable selection in regression models used to analyse Global Positioning System accuracy in forest environments. Applied Mathematics and Computation, 219(4), 2220-2230. [More]
  • de Uña-Álvarez, J. (2012). Advances in survival data: parametric vs nonparametric truncation, 20th Meeting of the Belgian Statistical Society. [More]
  • de Uña-Álvarez, J. (2012). Generalized copula-graphic estimator. [More]
  • Liang, H.-Y. & Wang, J. (2012). Asymptotic properties for M-estimator of regression function with truncation and dependent data. Journal of the Korean Statistical Society, 41, 351-367. [More]
  • Heuchenne, C. & Pardo Fernández, J. C. (2012). Testing for one-sided alternatives in nonparametric censored regression. TEST, 21, 498-518. [More]
  • Liang, H.-Y. & de Uña-Álvarez, J. (2012). Empirical likelihood for conditional quantile with left-truncated and dependent data. Annals of the Institute of Statistical Mathematics, 64, 765-790. [More]
  • Alonso-Meijide, J. M., Álvarez-Mozos, M. & Fiestras Janeiro, M. G. (2012). Notes on a comment on 2-efficiency and the Banzhaf value. Applied Mathematics Letters, 25(7), 1098-1100. [More]
  • Fiestras Janeiro, M. G., García Jurado, I., Meca, A. & Mosquera Rodríguez, M. A. (2012). Cost allocation in inventory transportation systems. TOP, 20(2), 397-410. [More]
  • Meira Machado, L., de Uña-Álvarez, J. & Datta, S. (2012). Conditional transition probabilities in a non-Markov illness-death model, University of Vigo. [More]
  • Zhang, J. & Liang, H.-Y. (2012). Asymptotic normality of estimators in heteroscedastic semi-parametric model with strong mixing errors. Communications in Statistics - Theory and Methods, 41, 2172-2201. [More]
  • de Uña-Álvarez, J. (2012). The Beta-Binomial SGoF for multiple dependent tests. Statistical Applications in Genetics and Molecular Biology, 11(3), 14. [More]
  • Franco Pereira, A., Lillo, R. & Shaked, M. (2012). The Decreasing Percentile Residual Life ageing notion. Statistics, 46, 587-603. [More]
  • Franco Pereira, A., Lillo, R. & Romo, J. (2012). Comparing quantile residual life functions by confidence bands. Lifetime Data Analysis, 18, 195-214. [More]
  • de Uña-Álvarez, J. (2012). Nonparametric and semiparametric estimation of a distribution function under random double truncation, CMUP Seminar. [More]
  • Rodríguez Girondo, M. & de Uña-Álvarez, J. (2012). Testing Markovianity in the three-state progressive model via future-past association. Biometrical Journal, 54(2), 163-180. [More]
  • Roca Pardiñas, J., López-Álvarez, F., Ordóñez, C., Menéndez, A. & Bernardo-Sánchez, A. (2012). Terrestrial laser scanning used to detect asymmetries in boat hulls. Optical Engineering, 51(1), 013605. [More]
  • Moreira, C. & de Uña-Álvarez, J. (2012). Kernel density estimation with doubly truncated data. Electronic Journal of Statistics, 6, 501-521. [More]
  • Liang, H.-Y., Wang, J. & Fan, G. (2012). Empirical likelihood for a heteroscedastic partial linear errors-in-variables model. Communications in Statistics - Theory and Methods, 41, 108-127. [More]
  • Fan, G., Liang, H.-Y. & Huang, Z. (2012). Empirical likelihood for partially time-varying coefficient models with dependent observations. Journal of Nonparametric Statistics, 24, 71-84. [More]
  • Méndez, B. V., Fiestras Janeiro, M. G., Jurado, I. G. & Díaz, J. G. (2012). Introducción a la Teoría de Juegos. [More]
  • Moreira, C., de Uña-Álvarez, J. & Van Keilegom, I. (2012). Goodness-of-fit tests for a semiparametric model under random double truncation, University of Vigo. [More]
  • de Uña-Álvarez, J. & Veraverbeke, N. (2012). Generalized copula-graphic estimator, University of Vigo. [More]
Results 401 - 425 of 584